Feeling down

Hi, I was due to have my third lot of chemo today, I am on monthly calyx, but just had phone call from hodu to say my treatment as been cancelled for today as I need to see my oncologist first which is not till the 29th of this month. So now I have to wait till the 2nd of August for the next lot of chemo. I don't understand why I have to see my oncologist first. As anyone else had this. Thankyou.

6 Replies

  • Everywhere seems to be a bit different, doesn't it. In my clinic, you always see the oncologist before having chemo!

    We hate having these routines, but get upset at any change to them....

    It could be down to all sorts of reasons, so I would try not to worry about it and get on and enjoy having a little break. And be pleased they didn't wait for you to arrive to tell you and had the courtesy of ringing...! xx

  • I had to see my oncologist before I had Caelyx every month, he just wanted to see how I was and if I was coping ok with the side affects. I know it's a pain as you are delayed in having your chemo, try not yo worry to much x

  • I have to see mine every week the day before my chemo. It just seems to be a general check on how I am, blood pressure etc, that kind of thing. Also probably to make sure I have my bloods done, although I normally go to my local hospital every Wed if i can. I'm sure it's nothing more than that, just a shame it's such a long wait. Or maybe that's a bonus - enjoy the time off!

    Take care


  • It could just be as the ladies have said and perhaps your oncologist is on holidays at present. Try not to worry but use the the break to do a few nice things while you are able. Best wishes

  • Thankyou everyone for your reply's, and yes you were right suzuki I got a phone call later saying that they had got me in for this Thursday to see another doctor as mine is on holiday and also have my chemo on Thursday after seeing the onc. So really glad I don't have to wait two weeks, also I need to ask about my pic line. Where the line goes into my arm it looks like it's scabbed over, though the district nurse seemed to think it was OK. Xx

  • It's funny how having treatment cancelled or delayed can trigger such intense feelings...I had my Avastin infusion delayed by a week due to high BP and ended up in floods of tears in the infusion room. I didn't even know I felt that strongly about it but I think we are so dependent on the treatment that any blip tends to feel like a body blow. Glad it's sorted now xxL

You may also like...